THE TOPOLOGY OF LARGE-SCALE STRUCTURE .2. NONLINEAR EVOLUTION OF GAUSSIAN MODELS

被引:100
|
作者
MELOTT, AL [1 ]
WEINBERG, DH [1 ]
GOTT, JR [1 ]
机构
[1] PRINCETON UNIV,PRINCETON,NJ 08544
来源
ASTROPHYSICAL JOURNAL | 1988年 / 328卷 / 01期
关键词
D O I
10.1086/166267
中图分类号
P1 [天文学];
学科分类号
0704 ;
摘要
引用
收藏
页码:50 / 68
页数:19
相关论文
共 50 条
  • [1] DYNAMIC EVOLUTION OF TOPOLOGY OF LARGE-SCALE STRUCTURE
    PARK, C
    GOTT, JR
    [J]. ASTROPHYSICAL JOURNAL, 1991, 378 (02): : 457 - 460
  • [2] On local approximations to the nonlinear evolution of large-scale structure
    Makler, M
    Kodama, T
    Calvao, MO
    [J]. ASTROPHYSICAL JOURNAL, 2001, 557 (01): : 88 - 101
  • [4] Exploiting network topology for large-scale inference of nonlinear reaction models
    Galagali, Nikhil
    Marzouk, Youssef M.
    [J]. JOURNAL OF THE ROYAL SOCIETY INTERFACE, 2019, 16 (152)
  • [5] TOPOLOGY OF LARGE-SCALE STRUCTURE .4. TOPOLOGY IN 2 DIMENSIONS
    MELOTT, AL
    COHEN, AP
    HAMILTON, AJS
    GOTT, JR
    WEINBERG, DH
    [J]. ASTROPHYSICAL JOURNAL, 1989, 345 (02): : 618 - 626
  • [6] THE TOPOLOGY OF THE LARGE-SCALE STRUCTURE OF THE UNIVERSE
    HAMILTON, AJS
    GOTT, JR
    WEINBERG, D
    [J]. ASTROPHYSICAL JOURNAL, 1986, 309 (01): : 1 - 12
  • [7] THE TOPOLOGY OF LARGE-SCALE STRUCTURE IN THE UNIVERSE
    MELOTT, AL
    [J]. PHYSICS REPORTS-REVIEW SECTION OF PHYSICS LETTERS, 1990, 193 (01): : 1 - 39
  • [8] THE TOPOLOGY OF LARGE-SCALE STRUCTURE - OBSERVATIONS
    WEINBERG, DH
    [J]. EPOCH OF GALAXY FORMATION, 1989, 264 : 437 - 438
  • [9] Quantifying the topology of large-scale structure
    Coles, P
    Davies, AG
    Pearson, RC
    [J]. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 1996, 281 (04) : 1375 - 1384
  • [10] TOPOLOGY OF LARGE-SCALE STRUCTURE IN SEEDED HOT DARK MATTER MODELS
    BEAKY, MM
    SCHERRER, RJ
    VILLUMSEN, JV
    [J]. ASTROPHYSICAL JOURNAL, 1992, 387 (02): : 443 - 448